The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Prednisone, it’s making me dizzier!

Hi everyone!

I am on my last day of a 6 day prednisone taper. The first couple days calmed my harsher inner rocking to a light swaying. Now the past couple of days I’m swaying a lot more. The harsh inner rocking is still pretty much controlled (unless I’m looking at my phone or laptop for work to long).

Is it possible that after my last dose today the “prednisone dizziness” will subside and I’ll be able to actually tell if this worked? I was thinking of waiting now until Friday to see if this miraculously “cured” me before calling my neurologist to tell him I’m no better!

He says that if this doesn’t work he’s putting me on a low dose of nortriptyline.

Does anyone have any feedback they could share?

Warmly,
Renee

What are you taking the prednisone for?

Hi! : ) Sorry I didn’t clarify a little more. 10 weeks ago I woke up dizzy, rocking/swaying etc. with a boat load of other symptoms. My neurologist first put me on my migraine meds for a week (about three weeks ago) and it didn’t stop what he believes is a vestibular migraine. He now has me on this prednisone taper and believed it would stop the migraine and the dizziness and it has not.

Your post suggested that prednisone is working :
"I am on my last day of a 6 day prednisone taper. The first couple days calmed my harsher inner rocking to a light swaying. Now the past couple of days I’m swaying a lot more. The harsh inner rocking is still pretty much controlled (unless I’m looking at my phone or laptop for work to long).

If prednisone is working and you are reducing its dose, then its logical that the symptoms will return. Prednisone is a glucocorticoid which suppresses inflammation throughout the body.